# SDR CA030305003

- Difficulty date: February 28, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Make and model: Aerosp AS 355F1
- Aircraft time: 11,541 hours
- Engine: Allsn 250C20F
- System (JASC): 6321 · Main Rotor Brake
- Part: Nut
- Part number: SLW40442M50BP
- Condition: Loose
- Location: Combining G/B
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FLT CREW REPORTED THAT THE ROTOR BRAKE HAD NO EFFECT WHEN APPLIED. THE ROTOR BRAKE PACK WAS BEING INSPECTED AND TO HAVE SHIMS ADJUSTED WHEN THE OUT PUT FLANGE LOCK NUT WAS FOUND ON THE DECK BELOW THE FLANGE. THE OUTPUT FLANGE WAS REMOVED AND INSPECTED WITH NO DAMAGE FOUND. THE MFG. SERVICE REP WAS CONTACTED AND HE ALSO INSPECTED THE PARTS. A NEW LOCK NUT AND WASHER WERE ORDERED AND WILL BE INSTALLED WITH THE PROPER INSTALLATION TOOL WHEN THEY ARRIVE. NOTE: THIS ASSEMBLY HAS NOT BEEN REMOVED OR REINSTALLED SINCE AQUIRING THIS AIRCRAFT A YEAR AGO.
